Perfect couples of graphs

Körner, J. and Simonyi, G. and Tuza, Zsolt (1992) Perfect couples of graphs. COMBINATORICA, 12 (2). pp. 179-192.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37

Update Item Update Item